i havent sleept properly for 3 nights today i feel like ive gone right back to the beggining, crying upset stomach feeling sick and not eating,
Hi ladybird lyn.
Is it possible that you are having a bad day again? Or do you think it's the medication?
If you think it's the medication, maybe you should call your doctor for something like Xanax or Buspar to calm you down a bit. Just an idea, and if you do so, don't stay on any medication like Xanax for longer than a few weeks, very addictive for most people that have anxiety problems.
I wish you only the best,
Hi, i agree with Mac' about asking for a short course of Benzodiazepines if you are very stressed & anxious. & again, i would warn anyone about the potential for addiction, so be careful. After reading your comments, i am glad you are feeling better now. Have you tried eating soup, or maybe just a cuppa soup when you are finding it difficult to eat? Or ice cream? I hope you sleep better tonight! If not let us know & we will send any suggestions we have your way. Take care lovely, D x
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2012 • 2 answers
Updated 27 Sep 2014 • 1 answer
Updated 28 May 2015 • 2 answers
Updated 14 Oct 2017 • 1 answer
Updated 1 Nov 2017 • 3 answers